Share Facebook
Crohn's Disease Forum » Treatment » Imuran/Azathioprine/6-MP » Restarting 6mp after a 6 week break


03-09-2015, 04:37 AM   #1
Sandraleed
 
Join Date: Aug 2013
Location: New South Wales, Australia

My Support Groups:
Restarting 6mp after a 6 week break

Hi
I have restarted 6pm 100mg after being off it for 6 weeks due to surgery and recovery and I suspect in having a side affect of headaches and nausea and weakness and wondering if it has anything to do with the break and my body readjusting? I have had these symptoms in the past but thought it was due to my crohns now I am 'crohns free' officially and still having these symptoms.curious to hear if anyone has been through something similar.
03-09-2015, 04:50 AM   #2
Cross-stitch gal
Moderator
 
Cross-stitch gal's Avatar
 
Join Date: Dec 2011
Location: Vancouver, Washington

My Support Groups:
I don't remember those symptoms while on 6mp. But, have had some of those while on 5asa. It is a possibility that it could be from adjustments. But, keep in mind that if it gets bothersome or doesn't happen to go away to contact your doctor. Hope your stomach calms down soon though.
__________________
Diagnosed:
Ulcerative Colitis/IBD 1996, Iritis 2001, Ulcerative Proctitis 2013, Indeterminate Colitis 2016, Remission 2017, Hand Eczema

Current Meds:
Pentasa 1000mg 2xday or Mesalamine DR 1.2gm 2xday, Canasa Suppositories (when needed) 1000mg 1xday, Tylenol 3 with codeine 300-30mg (when needed)

Non-Meds:
600+D Calcium 2xday, Multivitamin, 65mg Iron 1xday, Fish Oil 1000mg, Vitamin D3 5,000 I.U., Eye Drops 2xday


UP Support Group http://www.crohnsforum.com/showthread.php?t=68350
Reply

Crohn's Disease Forum » Treatment » Imuran/Azathioprine/6-MP » Restarting 6mp after a 6 week break
Thread Tools


All times are GMT -5. The time now is 07:54 AM.
Copyright 2006-2017 Crohnsforum.com